Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Five-diagonal sixth-order methods for two-point boundary value problems involving fourth-order differential equations


Author: C. P. Katti
Journal: Math. Comp. 35 (1980), 1177-1179
MSC: Primary 65L10
MathSciNet review: 583494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a sixth order finite difference method for the two-point boundary value problem $ {y^{(4)}} + f(x,y) = 0$, $ y(a) = {A_0}$, $ y(b) = {B_0}$, $ y\prime (a) = {A_1}$, $ y\prime (b) = {B_1}$. In the case of linear differential equations, our difference scheme leads to five-diagonal linear systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10

Retrieve articles in all journals with MSC: 65L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0583494-6
Article copyright: © Copyright 1980 American Mathematical Society